Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Getting rid of sexual side-effects of Effexor ? Butterfly

Posted by Spencer on May 8, 2002, at 9:57:28

In reply to Getting rid of sexual side-effects of Effexor ? , posted by Butterfly on May 7, 2002, at 12:37:21

I've been on Effexor XR since August/September last year and had numerous side effects including blurred vision, difficulty in urinating, increased appetite, insomnia and poor labido. These all disappeared within about two to three months. I have felt absolutely fine for several months, although I believe largely with the help of cognitive therapy as well as the Effexor. I quite often forget to take my capsule in the morning but am reminded when I start feeling "strange" later in the day.

Anyway, the one side effect that lingers is the "difficulty" in reaching orgasm ie ejaculating. However, I do not see this as a bad side effect. For one thing I can keep going for ages and secondly the orgasms build up over a while and are incredibly intense. To be honest, sex is absolutely brilliant and my wife wonders (jokingly) whether I am also taking viagra. However, I see from this site, that most writers do not share this enjoyment and I only wish they could.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spencer thread:13781
URL: http://www.dr-bob.org/babble/20020503/msgs/105584.html